# SDR YENA2019040530176

- Difficulty date: April 3, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 1849
- Aircraft time: 66,598 hours, 23,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Part time: 8,680 hours, 3,224 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED AT 10WL.  REMOVED & REPLACED FWD EMERGENCY LIGHT BATTERY FIN 10WL IAW AMM 33-51-38.
